MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE

ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE
Catalog Number 04P53-35
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been previously submitted in 3008344661-2018-00088, this report is being sent for a secondary suspect medical device.An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely reactive results while using architect hbsag reagents.The following data was provided.Sid (b)(6) initial (b)(6), repeat (b)(6).Multiple hbsag qualitative results were (b)(6).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data, and a review of labeling.No adverse trend was identified for the customer's issue.No return patient sample was available.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within established control limits.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ARCHITECT HBSAG QUALITATIVE
Common Device Name
HBSAG
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key8384797
Report Number3008344661-2019-00023
Device Sequence Number419866
Product Code KSJ
UDI-Device Identifier00380740007782
UDI-Public00380740007782
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number04P53-35
Device Lot Number88138FN00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/21/2019
Supplement Date Received by Manufacturer03/05/2019
Initial Report FDA Received Date03/02/2019
Supplement Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LN 03M74-02 SN (B)(4); LN 03M74-02 SN (B)(4)